# SDR NACA20010005

- Difficulty date: January 23, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 62,171 hours, 47,058 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42527D
- Part serial: 411
- Condition: Malfunctioned
- Location: Anti Skid System
- Part time: 2,904 hours, 2,366 cycles
- Component: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH ANTI SKID ON BRAKES RELEASED ON ROLLOUT.  REPLACED ANTI SKID CONTROL MODULE.
